# SDR 96ZZZX3657

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9001
- Make and model: Beech E18S
- Aircraft serial: BA460
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Left Engine
- Part time: 6,813 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL LEAK.
